Feb 26, 2004
I am HIV+ since 1993. I am a 38 year old male. In January, my CD4 was 102, VL 125.961, Colesterol 169, and Triglicerides 549. At that time I was taking Sustiva and Trizivir. My doctor changed my meds in January for Fuzeon (T-20), Norvir, Lexiva, Viread, Trizivir, and Tricor. In February my test results were CD4 190, VL not yet received, Colesterol 157 and Triglicerides 558. I really never had any side effects from my meds, besides facial lipo. My concern with my new meds is if they are safe for facial lipo and high triglicerides. Do you think that I am taking the right meds in regards to my numbers? I am resistant to most of the meds in the market. Thanks for your response. Regards.
Response from Dr. Moyle
Certainly the number one priority is to get the right combination to control the virus. However, this combo also looks like a reasonable choice for limiting the risk of progression of the facial wasting. My only concern would be the AZT in the Trizivir. good luck regards Graeme Moyle
change of meds
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.